# SDR ASAA2020121233683

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,227 hours, 5,775 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE WINDOW DIFFICULT TO CLOSE.  GROUNDED-YES.  LOWER FWD ROLLER BOLT LOOSE-SECURED BOLT TIGHTENED SET SCREW OPERATIONS CHECKS GOOD, REF B737-900 AMM 56-12-11 R2 WINDOW.  OPERATIONS CHECKS GOOD.
